# SDR DALA2023083107128

- Difficulty date: August 29, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 95,825 hours, 25,214 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 6805 -DIV/DE- DIVERTED TO IAD DUE TO LEFT ENGINE SURGE. ENGINE AT IDLE ON LANDING. METAL FOUND IN TAIL PIPE. CORRECTIVE ACTION: R/R NUMBER 1 ENGINE
